# SDR CA011205003

- Difficulty date: December 4, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 8,422 hours
- Engine: Cont O470S
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Part number: 0523921
- Condition: Cracked
- Location: Te Flap Support
- Component: Flap Roller, Cessna, 0523919
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PREFORMING A FLAP SUPPORT INSPECTION,  A CRACK WAS FOUND ON THE FLAP ROLLER BUSHING (LT REAR). THE CYLINDRICAL BUSHING WAS SPLIT IN HALF AND ONLY BECAME APPARENT WHEN THE BUSHING WAS REMOVED FROM THE FLAP ROLLER ASSEMBLY.
